Solpadeine Max 30 Tablets
Solpadeine Max 30 Tablets
This dual-action tablet provides powerful relief from acute to moderate pains, aches, and fevers associated with a variety of ailments like headaches, migraines, period pain, dental pain, and muscle pain.
- Maximum strength for powerful pain relief
- Relief from headache and migraine, and
- Backache and muscle pain
- Sinusitis and dental pain
- Arthritic and nerve pain (neuralgia)
- Sciatica, strains and sprains
- Period pain
- Symptoms of cold and flu
Head to toe pain relief
To help you get on with your day in a pain-free way, this maximum strength pain relief tablet provides powerful pain relief. Clear your head from headaches, migraines, sinusitis pain, and dental pain. Sleep better and get more done with relief from backache, arthritic pain, muscle pain, and nerve pain (neuralgia). And if period pain is spoiling your day, put an end to that too. Period.
Keep in mind that the codeine in Solpadeine Max may make you feel a bit drowsy and that it is also addictive, so it’s best not to use it to manage chronic pain. Pain is your body’s way of alerting you to problems, and that’s why it’s wisest to find and treat the cause of ongoing pain, rather than mask its symptoms on an ongoing basis.
Solpadeine Max Tablets are used for the treatment of acute to moderate pain, when other painkillers such as paracetamol or ibuprofen, have not worked. Solpadeine Max tablets are dual-acting, because they contain a combination of paracetamol and codeine for relief from migraine, rheumatic pain, backache, dental pain, period pain, sciatica, strains and sprains and more, while the paracetamol also works as a pain reliever while helping to lower high temperatures and fever, helping to relieve symptoms caused by colds and flu. Codeine is part of a group of medicines known as opioid analgesics, which are painkillers.
Do not take less than 4 hours after taking other painkillers.
500 mg and Codeine Phosphate Hemihydrate 12.8 mg.
Other ingredients: Starch pregelatinised, povidone, maize starch, talc, magnesium stearate, stearic acid, microcrystalline cellulose, croscarmellose sodium, lactose monohydrate, hypromellose, macrogol, quinoline yellow (E 104), erythrosine (E 127) and titanium dioxide (E 171).
Usage and Instructions
Adults and people aged 65+:
Take 2 tablets up to 4 times a day. This dose should not be repeated at more than 4-hour intervals, and not more than 4 doses (8 tablets) should be given in any 24-hour period.
Children aged 16 – 18 years: Take 1 to 2 tablets every 6 hours when necessary, up to a maximum of 8 tablets in 24 hours.
Children aged 12 – 15 years: Take 1 tablet every 6 hours when necessary, up to a maximum of 4 tablets in 24 hours.
Children aged less than 12 years: Children below the age of 12 years should not use codeine because of the risk of opioid toxicity due to the variable and unpredictable metabolism of codeine to morphine (see sections 4.3 and 4.4).
For oral administration only. The duration of treatment should be limited to three days, and if no effective pain relief is achieved the patients or carers should be advised to seek the views of a physician. Do not take less than 4 hours after taking other painkillers.
Do not give to children under 12 years of age. Do not take in conjunction with any other products that contain paracetamol. Do not take less than 4 hours after taking other painkillers. Do not take if you are sensitive to paracetamol, codeine or to any of the other ingredients listed above.
Do not take more than the indicated dose and do not take every day for more than three days unless told to do so by your doctor. This medicine contains codeine which can cause addiction if you take it continuously for more than three days. Regular use for long periods of time may result in symptoms such as restlessness and irritability when you stop taking this medicine. If you need to use this product all the time, see your doctor straight away.
Before you take Solpadeine Max please see your doctor if:
You are pregnant or breastfeeding.
You are taking drugs prescribed for depression (MAOIs).
You are taking metoclopramide or domperidone – used to treat nausea and vomiting.
You are taking colestyramine – used to treat high cholesterol.
You have severe liver or kidney disease.
You are taking anti-coagulants (drugs to thin the blood, e.g. warfarin), and you need to take a painkiller on a daily basis over a long period. However, you can take occasional doses of Solpadeine Max.
The tablets contain lactose. If you have been told by your doctor that you have an intolerance to some sugars, contact your doctor before taking this medicinal product.
If you have persistent headaches.
In some people, Solpadeine Max can cause constipation, nausea, or allergic reactions, such as skin rash.
This medicine contains codeine, which can cause addiction (if you take it continuously for more than three days), leading to withdrawal symptoms from the medicine when you stop taking it.
If you are affected by dizziness or drowsiness, you must not drive or operate machinery.
In all the years that paracetamol has been used, there have been very rare reports of blood disorders, and these were not necessarily caused by paracetamol.
All of the above effects should go away once you stop taking the medicine. However, if you are concerned about any of these effects, or if Solpadeine Max affects you in any other way, stop taking it immediately and talk to your doctor or pharmacist.